# SDR DALA2016061604670

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 42,756 hours, 29,144 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER L/E HAS A 3" CRACK & FASTENERS PULLED INTO THE SKIN & ELONGATED HOLES BY LWR VOR ACCESS PANELS, REMOVED DAMAGE, FABRICATED FILLERS AND DOUBLERS USING 7075-0 HEAT TREATED TO 7075-T6 2090.  INSTALLED REPAIR PARTS IAW ER/A 545681-14AD REPETITIVE INSPECTION EVERY 3300 FLIGHT CYCLES.
